Alert archive / Arizona / Dust Storm Warnings in 2011

Dust Storm Warning 2, NWS Tucson, AZ

March 7, 20114 counties in Arizona

NWS Tucson, AZ issued this dust storm warning at Mar 7, 2011, 12:58 PM MST for 4 counties in Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 12:58 PM MST (19:58 UTC)
Expired
Mar 7, 2011, 3:00 PM MST
In force
2 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Pima County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 25 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 8.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2011-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2011-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3824 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WWUS75 KTWC 071958
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1258 PM MST MON MAR 7 2011

AZZ507-508-080300-
/O.NEW.KTWC.DS.W.0002.110307T1958Z-110307T2200Z/
/O.CON.KTWC.WI.Y.0005.000000T0000Z-110308T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX
1258 PM MST MON MAR 7 2011

...DUST STORM WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...DUST STORM WARNING IS IN EFFECT THROUGH 3 PM THIS
  AFTERNOON. WIND ADVISORY IS IN EFFECT UNTIL 8 PM MST THIS
  EVENING.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 TO 60
  MPH. VISIBILITIES NEAR ZERO AT TIMES DUE TO BLOWING DUST. 

* IMPACTS...HIGH WINDS AND BLOWING DUST WILL MAKE DRIVING DIFFICULT
  AT TIMES AS HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG
  AND GUSTY WINDS. IN ADDITION...AREAS OF BLOWING DUST WILL RESULT
  IN REDUCED VISIBILITIES NEAR ZERO OVER SOME ROADWAYS INCLUDING
  INTERSTATE 10. MOTORISTS ARE ADVISED THAT IF YOU MUST TRAVEL TO
  AND FROM AREAS UNDER THE DUST STORM WARNING...THEN REDUCE SPEED
  AND ALLOW A GREATER DISTANCE BETWEEN YOU AND THE VEHICLE IN
  FRONT OF YOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. BLOWING DUST CAN QUICKLY REDUCE
VISIBILITY...CAUSING ACCIDENTS THAT MAY INVOLVE CHAIN COLLISIONS
AND MULTIPLE PILEUPS. IF DENSE DUST IS OBSERVED BLOWING ACROSS OR
APPROACHING A ROADWAY...PULL YOUR VEHICLE OFF THE PAVEMENT AS FAR
AS POSSIBLE TO STOP. TURN OFF THE LIGHTS...SET THE EMERGENCY
BRAKE...AND TAKE YOUR FOOT OFF OF THE BRAKE PEDAL TO ENSURE BRAKE
LIGHTS ARE NOT ILLUMINATED.

PERSONS WITH RESPIRATORY PROBLEMS SHOULD STAY INDOORS UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS
CONCERNING THIS DUST STORM.

&&

$$

AZZ503-504-506-509>514-080300-
/O.CON.KTWC.WI.Y.0005.000000T0000Z-110308T0300Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
MARANA...VAIL...MAMMOTH...ORACLE...CLIFTON...SAFFORD...
HANNAGAN MEADOW...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN
1258 PM MST MON MAR 7 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 
  MPH. 

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT AT TIMES AS 
  HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG AND GUSTY 
  WINDS. IN ADDITION...AREAS OF BLOWING DUST WILL RESULT IN 
  REDUCED VISIBILITIES BELOW A MILE OVER SOME ROADWAYS. 
  MOTORISTS ARE ADVISED THAT IF YOU MUST TRAVEL TO AND FROM 
  AREAS UNDER THE WIND ADVISORY...THEN REDUCE SPEED AND ALLOW A 
  GREATER DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
1 follow-up statement
442 
WWUS75 KTWC 072205
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
305 PM MST MON MAR 7 2011

AZZ507-508-080300-
/O.EXP.KTWC.DS.W.0002.000000T0000Z-110307T2200Z/
/O.CON.KTWC.WI.Y.0005.000000T0000Z-110308T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX
305 PM MST MON MAR 7 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...DUST STORM WARNING HAS EXPIRED...

THE DUST STORM WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...WIND ADVISORY IS IN EFFECT UNTIL 8 PM MST THIS
  EVENING.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50
  MPH. 

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT AT TIMES AS
  HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG AND GUSTY
  WINDS. IN ADDITION...AREAS OF BLOWING DUST WILL RESULT IN
  REDUCED VISIBILITIES BELOW A MILE OVER SOME ROADWAYS. MOTORISTS
  ARE ADVISED THAT IF YOU MUST TRAVEL TO AND FROM AREAS UNDER THE
  WIND ADVISORY...THEN REDUCE SPEED AND ALLOW A GREATER DISTANCE
  BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ503-504-506-514-080100-
/O.EXT.KTWC.WI.Y.0005.000000T0000Z-110308T0100Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
MARANA...VAIL...MAMMOTH...ORACLE...MOUNT LEMMON...SUMMERHAVEN
305 PM MST MON MAR 7 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* TIMING...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 
  50 MPH. 

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT AT TIMES AS 
  HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG AND GUSTY 
  WINDS. IN ADDITION...AREAS OF BLOWING DUST WILL RESULT IN 
  REDUCED VISIBILITIES BELOW A MILE OVER SOME ROADWAYS. 
  MOTORISTS ARE ADVISED THAT IF YOU MUST TRAVEL TO AND FROM 
  AREAS UNDER THE WIND ADVISORY...THEN REDUCE SPEED AND ALLOW 
  A GREATER DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF 
  YOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ509>513-080300-
/O.CON.KTWC.WI.Y.0005.000000T0000Z-110308T0300Z/
UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...HANNAGAN MEADOW...
MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...CANELO HILLS
305 PM MST MON MAR 7 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 
  50 MPH. 

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT AT TIMES AS 
  HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG AND GUSTY 
  WINDS. IN ADDITION...AREAS OF BLOWING DUST WILL RESULT IN 
  REDUCED VISIBILITIES BELOW A MILE OVER SOME ROADWAYS. 
  MOTORISTS ARE ADVISED THAT IF YOU MUST TRAVEL TO AND FROM 
  AREAS UNDER THE WIND ADVISORY...THEN REDUCE SPEED AND ALLOW 
  A GREATER DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF 
  YOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this dust storm warning went out at Mar 7, 12:15 PM MST, 43 minutes earlier.

Area forecast discussion, Mar 7, 12:15 PM MST, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TUCSON AZ
1215 PM MST MON MAR 7 2011

UPDATED TO INCLUDE SANTA CRUZ/PIMA/SE PINAL COUNTIES IN WIND ADVISORY

.SYNOPSIS...A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN WILL
BRING BREEZY TO WINDY CONDITIONS WITH AREAS OF BLOWING DUST THIS
AFTERNOON...FOLLOWED BY COOLER TEMPERATURES TUESDAY. A STRONG
WARMING TREND WILL OCCUR WEDNESDAY AND THURSDAY WITH MUCH ABOVE
NORMAL DAYTIME TEMPERATURES CONTINUING INTO THE WEEKEND.

&&

.DISCUSSION...SHORTWAVE TROUGH WITH AXIS EXTENDING FROM SWRN OREGON-
SRN CALIFORNIA WILL MOVE RAPIDLY SEWD ACROSS THE GREAT BASIN AND AZ
TODAY. THE MAIN IMPACT FROM THIS DEEPENING SYSTEM WILL BE WINDY
CONDITIONS THIS AFTERNOON. HAVE OPTED TO EXPAND THE INHERITED WIND
ADVISORY FURTHER WWD TO INCLUDE THE GREATER TUCSON METRO AREA AS
WELL AS SANTA CRUZ COUNTY AND SE PINAL COUNTY. WINDS SHOULD DIMINISH
FROM TUCSON WWD AROUND SUNSET. MEANWHILE...GUSTY WINDS EXPECTED TO
CONTINUE THIS EVENING ACROSS ERN SECTIONS THEN WINDS ARE FORECAST TO
DIMINISH CONSIDERABLY AROUND OR SHORTLY AFTER MIDNIGHT.

AREAS OF BLOWING DUST WILL OCCUR ACROSS MUCH OF SE AZ THIS AFTERNOON
AND EARLY THIS EVENING. APPEARS TO BE ENOUGH MOISTURE FOR A SLIGHT
CHANCE OF SHOWERS MAINLY NEAR THE WHITE MOUNTAINS TODAY...THEN A
CHANCE OF SNOW SHOWERS THOUGH LITTLE OR NO SNOW ACCUMULATION ACROSS
THE WHITE MOUNTAINS TONIGHT. PRECIP-FREE CONDITIONS ARE EXPECTED
ELSEWHERE.

SYSTEM TO MOVE EWD INTO THE CENTRAL CONUS PLAINS TUE. MOSTLY SUNNY
SKIES FROM TUCSON WWD TUE WITH PARTLY CLOUDY SKIES ACROSS ERN
SECTIONS. MARKEDLY LESS WIND TUE THOUGH STILL SOME BREEZES ACROSS
ERN SECTIONS. MOSTLY CLEAR SKIES WED-FRI THEN INCREASED MAINLY
HIGH-LEVEL MOISTURE FOR PARTLY CLOUDY SKIES SAT. SHORTWAVE RIDGE
EXPECTED TO PROVIDE MOSTLY CLEAR SKIES SUN.

SLIGHTLY COOLER TODAY FOLLOWED BY AN ADDITIONAL 5-8 DEGS F OR SO OF
COOLING TUE. MUCH WARMER BY THUR THEN HIGH TEMPS TO AVERAGE ABOUT 10
DEGS F OR SO ABOVE NORMAL FRI-SUN.

&&

.AVIATION...VALID THRU 08/18Z
SCT-BKN CLOUDS AT 10K-15K FT AGL THRU THIS AFTERNOON THEN CLOUDS
DECREASING THIS EVENING AND BECOMING FEW-SCT MOSTLY AT OR ABOVE 15K
FT AGL 12Z-18Z TUESDAY. SURFACE WIND AFTER 17Z AND CONTINUING THRU
02Z TUESDAY WLY 12-25 KTS WITH GUSTS OF 25-35 KTS...STRONGEST WIND
EAST OF KTUS TO THE NEW MEXICO BORDER. WIND DIMINISHING MOST
SECTIONS AFTER 06Z TUESDAY TO LESS THAN 10 KTS AND CONTINUING
TUESDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR EASTERN PIMA COUNTY...SANTA CRUZ COUNTY...GRAHAM COUNTY
SOUTH OF THE GILA RIVER AND COCHISE COUNTY DUE TO STRONG AND GUSTY
SOUTHWEST TO WEST WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO
VERY HIGH FIRE DANGER RATING.

STILL SOME BREEZES TUESDAY MAINLY NEAR THE NEW MEXICO BORDER.
HOWEVER...COOLER TEMPERATURES AND INCREASED MOISTURE WILL PRECLUDE
RED FLAG CRITERIA FROM BEING MET. A WARMING TREND WILL THEN OCCUR
DURING THE LATTER PART OF THE WEEK AS HIGH PRESSURE ALOFT BUILDS
ACROSS THE AREA.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    WIND ADVISORY UNTIL 8 PM MST THIS EVENING FOR AZZ503-504-506>514.

    RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR AZZ148.

BF

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 7, 10:30 AM MST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1030 AM MST MON MAR 7 2011

AZZ507>509-511>514-080300-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
1030 AM MST MON MAR 7 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 1 PM MST THIS AFTERNOON UNTIL 8 PM
MST THIS EVENING. PLEASE REFER TO AWIPS PRODUCT PHXNPWTWC /WMO
HEADER WWUS75 KTWC/ FOR ADDITIONAL DETAIL.

A RED FLAG WARNING IN EFFECT TODAY FROM 11 AM MST UNTIL 8 PM MST.
PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/ FOR
ADDITIONAL DETAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRY CONDITIONS ARE EXPECTED TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ503-504-080300-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
1030 AM MST MON MAR 7 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT TODAY FROM 11 AM MST UNTIL 8 PM MST.
PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/ FOR
ADDITIONAL DETAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRY CONDITIONS ARE EXPECTED TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ510-080300-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
1030 AM MST MON MAR 7 2011

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 1 PM MST THIS AFTERNOON UNTIL 8 PM
MST THIS EVENING. PLEASE REFER TO AWIPS PRODUCT PHXNPWTWC /WMO
HEADER WWUS75 KTWC/ FOR ADDITIONAL DETAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRY CONDITIONS ARE EXPECTED TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:08 AM MSTRed Flag WarningTWC17 hr
Mar 7, 3:08 AM MSTWind AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz17 hr

Nearby

Dust Storm Warnings in Arizona, 2011Every dust storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.